# SDR MALA030110

- Difficulty date: January 14, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part serial: 1336
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR INTRANSIT LIGHT REMAINED ON AFTER GEAR UP SELECTION.  HYDRAULIC PUMP CONTINUED TO RUN.  COMPLETED QRH AND LIGHT WENT OUT AND PUMP STOPPED.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL VALVE AS PER SF340 MM 32-31-15-4, ADJUSTED MAIN LANDING GEAR UPLOCK SWITCH (LT) AS PER SAAB AMM 32-32-00-5, OPS CHECK GOOD.
